# SDR SWIA200311763

- Difficulty date: February 4, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,994 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Emerg Exit Sign
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY LIGHT (FORWARD LOWER) EXIT SIGN DOES NOT ILLUMINATE.  CLEANED ELECTRICAL CONNECTOR ON LEFT EMERGENCY DOOR EXIT SIGN.  OPS CHECK GOOD.
